Atoris Vomiting Side Effect Reports
The following Atoris Vomiting side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Vomiting, can occur, and what you can do about them.
A side effect could appear soon after you start Atoris or it might take time to develop.
|Gastric Neoplasm, Tumour Haemorrhage, Gastric Haemorrhage, Abdominal Pain Upper, Vomiting, Haemorrhagic Anaemia, Faeces Discoloured, Overdose|
This Vomiting side effect was reported by a physician from CROATIA (local name: Hrvatska). A 64-year-old female patient (weight:NA) experienced the following symptoms/conditions: NA. The patient was prescribed Atoris (dosage: 1 Df, Unk), which was started on NS. Concurrently used drugs:
Atoris Vomiting Causes and Reviews
Nausea is an uneasy or unsettled feeling in the stomach together with an urge to vomit. Nausea and Vomiting, or throwing up, are not diseases. They can be symptoms of many different conditions. These include morning sickness during pregnancy, infections, migraine headaches, motion sickness, food poisoning, cancer chemotherapy or other medicines.
For Vomiting in children and adults, avoid solid foods until Vomiting has stopped for at least six hours. Then work back to a normal diet. Drink small amounts of clear liquids to avoid dehydration.
Nausea and Vomiting are common. Usually, they are not serious. You should see a doctor immediately if you suspect poisoning or if you have
- Vomited for longer than 24 hours
- Blood in the vomit
- Severe abdominal pain
- Headache and stiff neck
- Signs of dehydration, such as dry mouth, infrequent urination or dark urine
Atoris Vomiting ReviewsNo reviews submitted yet, check in later.